Entity

Time filter

Source Type


Gaies E.,Center National Of Pharmacovigilance Of Tunis | Ouanes L.,Service de Physiologie | Trabelsi S.,Center National Of Pharmacovigilance Of Tunis | Salouage I.,Center National Of Pharmacovigilance Of Tunis | And 3 more authors.
Therapie | Year: 2010

Frequency of colitis induced by drugs is often under estimated. Antibiotics and nonsteroidal anti-inflammatory drugs (NSAIDS) are usually incriminated. In this study, we classified colitis according to the main responsible drug with a focus on clinical symptomatology, physiopathology, evolution, and complications. We describe colitis due to antibiotics, NSAIDS, laxatives, vasoconstrictive agents, oestroprogestatives, chemotherapy and drugs induced microscopic colitis. The last one represents a particular case; it can be idiopathic, infectious or drugs induced. Its physiopathology is not well known and its diagnosis is based only on histologic criterion. Drug responsability is easy to determine only for pseudomembranous colits. In the other cases, chronology is very variable and the clinical, endoscopic and histological elements are rarely specific. Because of the large number of drugs that may induce colitis, it is necessary to search for potentially responsible drugs, especially if there is no obvious cause of the colitis. © 2010 Société Française de Pharmacologie et de Thérapeutique. Source


Gaies E.,Tunis el Manar University | Gaies E.,Center National Of Pharmacovigilance Of Tunis | Jebabli N.,Center National Of Pharmacovigilance Of Tunis | Lakhal M.,Tunis el Manar University | And 7 more authors.
Revue des Maladies Respiratoires | Year: 2016

Introduction: Lidocaine toxicity usually appears rapidly and is directly correlated with plasma concentrations of the drug. Case report: We report a case of a late neurologic toxicity occurring after instillation of lidocaine during fibre-optic bronchoscopy. A patient with bronchiolitis obliterans underwent a diagnostic bronchoscopy. She received multiples instillations of Xylocaine® 2% (lidocaine). Three and a half hours later, she had a tonic-clonic seizure. Seven hours later, this recurred. Lidocaine plasma levels were in the toxic range at the time of the first seizure (18.32 μg/mL) with a significant decrease in the concentration noted 24 hours later. Conclusion: The slow absorption of lidocaine into the blood from the bronchial tree explains the delayed neurologic toxicity. Our observation is a reminder that complications can occur due to high doses of lidocaïne administrated by instillation. Thus, if the recommended dose of lidocaine is exceeded, it is essential to monitor patients closely for a prolonged period, especially those with fibrosing lung disease in order to avoid possible late toxicity. © 2015 SPLF. Source


Sahnoun R.,Center National Of Pharmacovigilance Of Tunis | Sahnoun R.,Tunis el Manar University | El Aidli S.,Center National Of Pharmacovigilance Of Tunis | El Aidli S.,Tunis el Manar University | And 8 more authors.
Nephrologie et Therapeutique | Year: 2015

The Drug rash with hypereosinophilia and systemic symptoms (DRESS) syndrome, or hypersensitivity syndrome, is a severe drug-induced hypersensitivity syndrome. It has been exceptionally described with ciprofloxacin. We report a 47-year-old-woman who developed DRESS syndrome, 2days after taking ciprofloxacin for a urinary infection. She had a generalized maculopapular rash, severe rhabdomyolysis, liver involvement, renal failure and hypereosinophilia. Clinical symptoms had completely resolved after ciprofloxacin withdrawal. Renal failure has decrease after short corticosteroid treatment. © 2015 Association Société de néphrologie. Source


Charfi R.,Center National Of Pharmacovigilance Of Tunis | Charfi R.,Tunis el Manar University | Salouage I.,Center National Of Pharmacovigilance Of Tunis | Salouage I.,Tunis el Manar University | And 13 more authors.
Annales de Biologie Clinique | Year: 2013

Methotrexate (MTX) is a folic acid antagonist used at high-dose intravenously on 24 hours (24h) in the treatment of the acute lymphoblastic leukemia (ALL). To prevent potential toxicity, MTX is usually administered following the application of preventive measures. We report a case of an accidental shortening time for high dose MTX infusion and a literature review of accidental intoxications by the MTX. This case illustrates the importance of the respect of MTX high dose infusion time and the major role played by the therapeutic drug monitoring. Copyright © 2007 John Libbey Eurotext. Source


Gaies E.,Center National Of Pharmacovigilance Of Tunis | Jebabli N.,Center National Of Pharmacovigilance Of Tunis | Salouage I.,Center National Of Pharmacovigilance Of Tunis | Trabelsi S.,Center National Of Pharmacovigilance Of Tunis | And 3 more authors.
Journal de Mycologie Medicale | Year: 2011

Voriconazole is a second-generation azole antifungal that is widely indicated in the treatment of invasive aspergillosis. It is generally well tolerated. It has nevertheless numerous side effects like hepatotoxicity, photosensitivity, skin rashes, and visual disturbances. Hallucinations were also reported as side effects to voriconazole but auditory hallucinations were rarely reported and seem to be related to toxic voriconazole blood levels. We report, herein, a case of auditory hallucination with monitoring of voriconazole plasma concentration during hallucination and after its disappearance. A 38-year-old man was treated with intravenously voriconazole for a pulmonary aspergillosis. Seven days after the initiation of voriconazole, the patient presented a sudden history of auditory hallucination associated to incoherence and temporo-spatial disorientation. Therapeutic drug monitoring of voriconazole showed a plasmatic residual concentration (C0) of 7.5μg/mL (therapeutic interval: 1.4-1.8μg/mL) and a pic concentration (Cmax) of 9.83μg/mL (therapeutic interval: 2.1-4.8μg/ml). Voriconazole was then stopped and, two days later, symptomatology completely disappeared and at the same time levels of voriconazole decreased (C0=0.11μg/mL and Cmax=2.17μg/mL). We concluded in our case that the patient's auditory hallucinations were caused by voriconazole treatment. In fact, the sudden onset of hallucinations was concomitant with high plasmatic voriconazole levels, and since the medication was stopped, an important decrease of voriconazole levels was observed which was associated with a sudden disappearance of the auditory hallucinations. © 2011 Elsevier Masson SAS. Source

Discover hidden collaborations